# SDR AALA20160916004

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 50,147 hours, 20,233 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF, THE NR 2 MAIN TIRE BURST CAUSING DAMAGE TO THE LEFT INBOARD FLAP AND WING TO BODY FAIRING. FLIGHT CONTINUED TO DESTINATION. EMERGENCY DECLARED.  THE AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED THE NR 3 MAIN WHEEL ASSEMBLY IAW AMM 32-45-11.
